# SDR UIEA2019090905464

- Difficulty date: September 6, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,615 hours, 20,650 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COLD SOAK START FAILED THREE ATTEMPTS FL 410 -55 SAT. PERFORMED APU ECU BITE TEST IAW AMM 49-61-05. NO FAULTS NOTED AT THIS TIME. VF OPENED DMI# 117364. APU COLDSOAK START ATTEMPT SUCCESSFUL ON FIRST ATTEMPT, DMI CLOSED. ECM 2019P-392 TO ISSUED BY PP ENGINEERING.
